# SDR 0201569972

- Difficulty date: May 12, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- Aircraft time: 84,959 hours, 90,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271411
- Part serial: 1778
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH THE ENGINE AND AIRFOIL ANTI-ICE SYSTEM ACTIVATED, THE FORWARD AND LEFT REAR LAV SMOKE DETECTOR ALARMS SOUNDED.  THE RIGHT AIR CONDITION SUPPLY TEMP HIGH LIGHT ILLUMINATED FOR ABOUT 10-15 MINUTES AND THEN EXTINGUISHED.  THE LAV SMOKE DETECTORS QUIT SOUNDING AFTER ABOUT 5 MINUTES.  SMOKE WAS INITIALLY REPORTED TO BE IN THE CABIN AREA BUT IT DISSIPATED QUICKLY AND WAS GONE PRIOR TO LANDING.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH WATER SEPARATOR BAGS, RIGHT PRESSURE REGULATOR VALVE, AND A/C PILOT PRESSURE REGULATOR.  A SEAL AND DUCT WERE REPLACED ON THE RIGHT TEMP CONTROL VALVE DUE TO HOLE IN THEM.  OPERATIONAL CHECK OK.  AIRCRAFT OK FOR SERVICE.
